# SDR P2EA2001V0024

- Difficulty date: November 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Control Cabin, Fwd Pressure Bulkhead BS178, R-H Side Chord Cracked Between WL 207 & 210.-Preventive Modification accomplished at Fwd Pressure Bulkhead BS178, R-H Chord, Between WL184 & 230 due to Crack IAW Boeing S/B 737-53A1173, REV3, Section III Part XI Paragraph I Fig 71.Note: See COOPESA Work Order No. O10863 2-37, VAM100 No. 213 & 122SDA094.
